# SDR SIMA200230201

- Difficulty date: October 27, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4348 - CREW REPORTED THE LAST ROW OF FLOOR PROXIMITY EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 7 FLOOR STRIP LIGHT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE  (M)
